# SDR 2004FA0000311

- Difficulty date: January 8, 2004
- Submitted: April 23, 2004
- Operation: General aviation
- Aircraft: N9084F
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0352
- Engine: Lyc O360*
- System (JASC): 5280 · Landing Gear Doors
- Part: Bumper Block
- Part number: 245000615
- Condition: Worn
- Location: Lt Nlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NG DOOR OB EDGE CAUGHT ON GEAR WELL BUMPERS AND PREVENTED NG DOORS FROM OPENING WHEN GEAR SELECTED DOWN.  IT IS CAUSED BY DOORS BEING RIGGED WITH TOO LITTLE CLEARANCE, BUMPERS WEAR THIN AND ALLOW GEAR DOORS TO RAISE ON TOP OF BUMPER AND WEDGE DOORS.  NOSE GEAR WOULD NOT EXTEND BECAUSE DOORS WERE WEDGED AND COULD NOT OPEN CAUSING A LANDING WITHOUT NOSE GEAR DEPLOYED, CAUSING DAMAGE TO THE PROPELLER AND NOSE GEAR DOORS.  CLEARANCE IS .160 MAX AND .100 MIN.  BUMPER IS .375 IN WIDTH AND IF BUMPER WEARS THIN OR EVEN AWAY THEN THERE IS AN EDGE THAT DOOR CAN WEDGE ON.  CHECK GEAR DOOR OB EDGES TO INSURE SPOT WELDS ARE INTACT AND DOOR SKINS HAVE NOT SEPARATED ALLOWING ONE SKIN TO CATCH ON BUMPERS.
